# SDR SWIA2018062044802

- Difficulty date: June 20, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 34,050 hours, 30,313 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE DURING CLIMB. ACCOMPANIED BY GEAR INDICATIONS OF LEFT MAIN-UP, RIGHT MAIN-UP, NOSE-YELLOW DASHES. (FLT 4272) 06/20/2018 CLOSED. ADJUSTED NLG OLEO PROX SENSOR IAW AMM. PERFORMED MULTIPLE GEAR SWINGS - OPS CHECK GOOD.
